Functional Analysis and Its Applications

, Volume 46, Issue 3, pp 210–217

A joint spectral mapping theorem for sets of semigroup generators


DOI: 10.1007/s10688-012-0026-0

Cite this article as:
Mirotin, A.R. Funct Anal Its Appl (2012) 46: 210. doi:10.1007/s10688-012-0026-0


In the context of the multidimensional functional calculus of semigroup generators, which is based on the class of Bernstein functions in several variables (and is also known as Bochner-Phillips multidimensional functional calculus), a spectral mapping theorem for the Taylor spectrum of a set of commuting generators is proved.

Key words

multiparameter semigroup of operatorsmultidimensional functional calculusTaylor spectrumBernstein functionspectral mapping theorem

Copyright information

© Springer-Verlag 2012

Authors and Affiliations

  1. 1.F. Skorina Gomel State UniversityGomelRussia